# SDR 2006UALA00416

- Difficulty date: March 7, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 23,159 hours, 2,939 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. STA 760, RBL 40 TO RBL 48 WEB CRACKED. JUST BELOW CARGO FLOOR UPPER CAP.  DAMAGED WEB REPAIRED PER SRM.
